數學研究所
You are here:   首頁   ⇒   人員   ⇒   研究人員及研究技師   ⇒   吳德琪

副研究員 |   吳德琪

 



聯絡資訊
  • Email : mawudc$\color{red}{@}$math.sinica.edu.tw
  • Phone:+886 2 2368-5999 ext. 636
  • Fax:    +886 2 2368-9771
  相關連結

學歷
  • Ph. D., Yale University, USA, (1990)
  • B. S., National Tsing Hua University, Taiwan, (1985)
  研究專長
  • Integrable Systems

經歷
  • Associate Research Fellow, Institute of Mathematics, Academia Sinica, (2008-Present)
  • Assistant Research Fellow, Institute of Mathematics, Academia Sinica, (1990-2007)
  • Teaching Assistant, National Tsing Hua University, Taiwan, (1984-1985)

研究簡介

Research Interest

  • Inverse scattering problem of two or multi-dimensional integrable systems
  • Backlund transformation theory of two or multi-dimensional integrable systems
  • Isomonodromy problem of self similar integrable systems.
    more...

Latest Research Work

 

The Cauchy Problem for the Pavlov equation  (Nonlinearity (2015), v. 28, no. 11, pp. 3709-3754)

P. G. Grinevich, P. M. Santini, and D. Wu

$$v_{xt}+v_{yy}+v_x v_{xy}-v_y v_{xx}=0$$

Abstract: Commutation of multidimensional vector fields leads to integrable nonlinear dispersionless PDEs arising in various problems of mathematical physics and intensively studied in the recent literature. This report is aiming to solve the scattering and inverse scattering problem for integrable dispersionless PDEs, recently introduced just at a formal level, concentrating on the prototypical example of the Pavlov equation, and to justify an existence theorem for global bounded solutions of the associated Cauchy problem with small data.


部分著作目錄 List ↓